# SDR CALA2022071301728

- Difficulty date: July 13, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N27903
- Make and model: Boeing 787-8
- Aircraft serial: 34823
- Aircraft time: 38,222 hours, 4,764 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: C99144006
- Part serial: B3554
- Condition: Failed
- Location: Spoiler #5
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ONE SPOILER PANEL FAILED ON LEFT WING DEACTIVATED SPOILER #5 PER AMM 27-61-02 DUE TO HISTORY. REQUEST PLACED #5 SPOILER ON MEL. MEL 2761AR. ADD EMP:123432 DISPATCH DESK: 22   NAME: JV                   DATE: 09-JUL-22- NOC      DESK: 787  NAME: DW                   DATE: 09-JUL-22- TOMC APPROVED; MM 27-12752 SPOILER MOTOR HAS AN INTERNAL FAULT LOCKED FOR DISPOSITION OF REPEAT FAULT FOR #5 SPOILER. UNLOCKED DISPOSITION MAINTENANCE MESSAGE 27-12752 DUE TO PRIOR ACTUATOR REPLACEMENT, TO DEACTIVED POSITION REF. MEL 2761AR. RECOMMEND CHANGING EMCU. ITEM REMAINS ON MEL, RETURNED SPOILER REACTIVATED SPOILER REF. DDG 27-61-02-01, RAN SYSTEM TEST TWICE. NO FIX (SPOILER ACTUATED BUT FAILED TEST). REFERENCING FIM FOR ADD EMP:U114836 SHOOTING. RAR #5 EMCU IAW AMM 27-61-18. PERFORMED INSTALLATION UPTO AND #5 EMCU FAILED SPOILER RIG TEST, REF AMM 27-61-18-00A-720A, STEP ACCOMPLISHED WIRE CHECKS PER FIM 27-60-F1-P1A-42A-A. WIRES SUSPECT BAD M2761005 ACTUATOR-SPOILER ELECTRIC-5,  ORDLM MARTINE INCLUDING 27-61-18-00A-720A-A STEP D 2. 1. D. (6). WITH MAINT MSG 27-12472. NEEDS FURTHER TROUBLE CHECKED GOOD AND MEGGERED GOOD. Z ADD EMP:181291 ADD EMP:U008906 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1950351  SN OFF 1068 UNIT, CONTROL,   OFF 78-2741-9-9003 1068 ON 78-2741-9-9005 0798 REMOVED AND REPLACED #5 SPOILER ACTUATOR IN REFERENCE TO DMC 27-61-16. RAN RIG TEST AND SYSTEM TEST. OPS CHECK GOOD AT THIS TIME. NO FAULTS NOTED AT THIS TIME MEL CLEARED. ADD EMP:U375583,U377350 ROTABLE PARTS CHANGE
